Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 29, 2014, 7:13 PM EDT for Dodge County, Wilcox County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2014, 7:13 PM EDT (23:13 UTC)
- Expired
- May 29, 2014, 8:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
386
WWUS82 KFFC 292313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU MAY 29 2014
GAZ108>110-300000-
713 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 800 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS WITH THE LEADING EDGE
EXTENDING FROM NEAR ANTIOCH CHURCH TO BROWNING TO TEMPERANCE. THESE
STORMS ARE MOVING TO THE NORTH AT 15 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...OWENSBORO...BROWNING...ROCHELLE... RHINE...
ABBEVILLE...MILAN...FIVE POINTS...CEDAR CREEK...UNION...
CHAUNCEY...JAY BIRD SPRINGS AND GODWINSVILLE.
&&
LAT...LON 3184 8318 3184 8343 3212 8350 3213 8337
3211 8333 3213 8331 3215 8332 3218 8329
3220 8309 3215 8299 3214 8293 3208 8288
3205 8282 3180 8310 3181 8314
TIME...MOT...LOC 2311Z 180DEG 14KT 3195 8327
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 29, 3:16 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 29, 3:16 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT THU MAY 29 2014 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... STILL NO SIGNIFICANT CHANGES PLANNED TO THE GENERAL SHORT TERM FORECAST TRENDS THROUGH FRIDAY NIGHT. NEARLY STATIONARY UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY ALREADY SHOWING SIGNS OF DRIFTING BACK TO THE SOUTHWEST IN RESPONSE TO THE BUILDING UPPER RIDGE OVER THE CENTER OF THE COUNTRY. MEDIUM RANGE MODELS ARE NOW HOLDING OFF ON THE STRONGER SURFACE RIDGING FROM THE NORTHEAST UNTIL LATER INTO THE WEEKEND SO I DO NOT ANTICIPATE A WELL DEFINED FOCUS FOR ENHANCED CONVECTIVE DEVELOPMENT FRIDAY AND THE ISOLATED TO SCATTERED DIURNAL CONVECTION PATTERN WILL CONTINUE THROUGH FRIDAY NIGHT. WITH ONLY MODERATE INSTABILITY...THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL REMAIN LIMITED. OVERNIGHT LOWS ARE EXPECTED TO REMAIN MILD AND NEAR SEASONAL NORMALS WITH AFTERNOON HIGHS AT OR SLIGHTLY ABOVE AVERAGE. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... OVERALL THINKING FOR THE LONG TERM FORECAST IS ON TRACK AND ONLY MINOR TWEAKS WERE NEEDED TO THE FORECAST AND THOSE WERE MAINLY TO THE WIND AND DEW POINT VARIABLES. MONDAY STILL APPEARS TO BE THE LEAST ACTIVE DAY IN TERMS OF CONVECTION. THE PREVIOUS DISCUSSION FOLLOWS. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED AT 327 AM EDT THU MAY 29 2014/ GUIDANCE STILL IN GOOD GENERAL AGREEMENT WITH FORECAST. PERIOD STARTS OFF WITH BROAD ENHANCED MOISTURE FIELD LINGERING ACROSS SOUTHEAST AS UPPER LOW CENTERED NEAR THE ARKLATEX DAMPENING OUT. UPPER RIDGING BEGINS TO TAKE OVER SATURDAY INTO SUNDAY AND A SFC HIGH SLIDING SOUTH ALONG THE EAST COAST LOOKS TO RESULT IN HYBRID CAD. THE WEDGE FRONT IS PROGGED TO PUSH SOUTHWESTWARD ACROSS THE CWA BY SATURDAY AFTERNOON AND MAY PROVIDE SOME ENHANCED FORCING AND FOCUS FOR CONVECTION. WITH LITTLE TO NO SHEAR AND MODERATE INSTABILITY...STORMS SHOULD BE LARGELY OUTFLOW DRIVEN OR PROPAGATE ALONG THE WEDGE FRONT. SOME STRONG STORMS WITH A FEW REACHING SEVERE LEVELS ARE STILL POSSIBLE AND A GOOD BET IF YOU GO WITH A PERSISTENCE FORECAST FROM THIS WEEK ALONG WITH INTRODUCING A NEW BOUNDARY. WHILE THE CAD LOOKS TO BE SHORT-LIVED AS THE PARENT HIGH SLIDES FARTHER SOUTH...THE RIDGING SHOULD STILL SERVE TO STABILIZE MUCH OF THE AREA FROM THE EAST AND LESSEN SHOWER/STORM POTENTIAL SUNDAY THROUGH MONDAY. BETTER STORM CHANCE STARTS TO RETURN TO THE AREA BY TUESDAY FROM THE NORTHWEST AS THE RIDGE BREAKS DOWN. THERE ARE SOME DISCREPANCIES IN MODEL SOLUTIONS FOR WEDNESDAY AS THE ECMWF BRINGS A SHORTWAVE NEAR NORTH GA AND THE GFS STILL HAS SOME WEAK RIDGING. NONETHELESS SOME CONSENSUS IN AT LEAST A WEAK LEE TROUGH ALONG THE GA/CAROLINA PIEDMONT AND HAVE KEPT CHANCE POPS IN FOR MUCH OF AREA. FOR TEMPS...MADE ADJUSTMENTS FROM A BLEND OF GUIDANCE AT TIMES WHERE FORECAST CLOUD COVER SHOULD LIMIT DIURNAL RANGE. VALUES STILL GENERALLY 5 DEGREES ABOVE NORMAL LOOK REASONABLE WITH SLIGHTLY COOLER TEMPS ON TAP SUNDAY AND MONDAY FROM BRIEF WEDGE. BAKER && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF ISOLATED TO SCATTERED CONVECTION THROUGH 06Z. CONVECTION EXPECTED TO DIMINISH BY 06Z WITH SCATTERED MVFR AND LOCAL IFR...OR LOWER...VISIBILITIES DEVELOPING BETWEEN 06Z AND 14Z. WINDS WILL BE LIGHT...3-8KT...FROM THE SOUTHEAST TO SOUTHWEST...AND FREQUENTLY CALM 03-14Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ITEMS...EXCEPT MEDIUM ON CONVECTIVE COVERAGE AND TIMING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 89 65 87 / 50 50 30 30 ATLANTA 67 86 67 86 / 50 50 30 40 BLAIRSVILLE 59 84 59 82 / 50 50 30 30 CARTERSVILLE 63 87 63 86 / 50 50 30 40 COLUMBUS 68 89 68 89 / 50 50 30 40 GAINESVILLE 66 87 66 84 / 50 50 30 30 MACON 65 89 65 89 / 50 50 30 40 ROME 64 87 64 86 / 50 50 30 40 PEACHTREE CITY 64 87 64 87 / 50 50 30 40 VIDALIA 69 90 69 87 / 40 50 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....11 AVIATION...20
Hazardous weather outlook, May 29, 12:11 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1211 PM EDT THU MAY 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1211 PM EDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... STRONG WINDS...HAIL AND FREQUENT LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2PM THROUGH 10PM. SOME STRONG STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY AND SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS FROM THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. A WEAK FRONT ALSO LOOKS TO PUSH ACROSS THE AREA FROM THE NORTHEAST ON SATURDAY WHICH MAY AID IN STORM DEVELOPMENT. THE AFTERNOON AND EVENING PERIODS SHOULD HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL TO ONLY THE FAR WESTERN PORTIONS OF THE AREA AND A SLIGHT CHANCE AT THAT. TUESDAY AND WEDNESDAY...BETTER STORM CHANCES RETURN FROM THE NORTHWEST THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 29, 3:17 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT THU MAY 29 2014
GAZ038-039-292000-
317 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES AND OGLETHORPE COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MALLORYSVILLE...MOVING NORTH AT 20 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE DELHI...JACKSONS CROSSROADS...
MALLORYSVILLE...NEWTOWN...TIGNALL AND NORMAN.
&&
LAT...LON 3378 8288 3402 8294 3402 8291 3399 8286
3400 8283 3398 8279 3399 8273 3399 8268
3380 8267
TIME...MOT...LOC 1917Z 170DEG 17KT 3390 8280Special weather statement, May 29, 3:44 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU MAY 29 2014
GAZ006-292015-
344 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN COUNTY UNTIL 415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EPWORTH...MOVING NORTH AT 10
MPH.
WIND GUSTS OF 40 MPH... PEA SIZED HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
FANNIN COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE EPWORTH AND MCCAYSVILLE.
&&
LAT...LON 3499 8425 3499 8422 3499 8421 3488 8422
3487 8444 3500 8446 3500 8425
TIME...MOT...LOC 1942Z 179DEG 8KT 3497 8433Special weather statement, May 29, 6:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT THU MAY 29 2014
GAZ042-292230-
603 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CARROLL COUNTY UNTIL 630 PM EDT...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOWDON...AND MOVING NORTH AT 10 MPH.
WIND GUSTS OF 45 MPH... PEA TO DIME SIZED HAIL... HEAVY RAIN AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES
ACROSS CARROLL COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLACKJACK MOUNTAIN...BOWDON...BOWDON
JUNCTION...JOHN TANNER STATE PARK AND MOUNT ZION.
&&
LAT...LON 3365 8529 3368 8521 3370 8513 3369 8512
3343 8524 3343 8531 3365 8534
TIME...MOT...LOC 2203Z 189DEG 8KT 3355 8528Special weather statement, May 29, 6:16 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT THU MAY 29 2014
GAZ004-292245-
616 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD COUNTY UNTIL 645 PM EDT...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEAVERDALE...MOVING NORTH AT 15 MPH.
WIND GUSTS OF 40 MPH... PEA SIZED HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE POSSIBLE AS THIS STORM MOVES ACROSS
WHITFIELD COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE VARNELL AND COHUTTA.
&&
LAT...LON 3493 8483 3493 8484 3491 8483 3485 8484
3484 8485 3483 8485 3482 8496 3497 8499
3499 8498 3499 8483
TIME...MOT...LOC 2215Z 174DEG 15KT 3490 8492Special weather statement, May 29, 7:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT THU MAY 29 2014
GAZ012-292330-
705 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GORDON COUNTY UNTIL 730 PM EDT...
AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...AND MOVING NORTH AT 10 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
EASTERN GORDON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FAIRMOUNT...RANGER...REDBUD...OAKMAN AND
AUDUBON.
&&
LAT...LON 3462 8471 3460 8472 3461 8472 3460 8472
3458 8465 3442 8465 3441 8478 3461 8486
3461 8475 3463 8473
TIME...MOT...LOC 2305Z 172DEG 10KT 3453 8473Special weather statement, May 29, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU MAY 29 2014
GAZ108>110-300000-
713 PM EDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 800 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS WITH THE LEADING EDGE
EXTENDING FROM NEAR ANTIOCH CHURCH TO BROWNING TO TEMPERANCE. THESE
STORMS ARE MOVING TO THE NORTH AT 15 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...OWENSBORO...BROWNING...ROCHELLE... RHINE...
ABBEVILLE...MILAN...FIVE POINTS...CEDAR CREEK...UNION...
CHAUNCEY...JAY BIRD SPRINGS AND GODWINSVILLE.
&&
LAT...LON 3184 8318 3184 8343 3212 8350 3213 8337
3211 8333 3213 8331 3215 8332 3218 8329
3220 8309 3215 8299 3214 8293 3208 8288
3205 8282 3180 8310 3181 8314
TIME...MOT...LOC 2311Z 180DEG 14KT 3195 8327The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| May 28, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 51 min |
| May 28, 8:28 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| May 28, 8:31 PM EDT | Special Weather Statement | FFC | Emanuel | 44 min |
| May 28, 9:06 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| May 29, 12:09 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 29, 1:49 PM EDT | Special Weather Statement | FFC | Jackson | 41 min |
| May 29, 2:11 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| May 29, 2:24 PM EDT | Special Weather Statement | FFC | Banks | 51 min |
| May 29, 2:38 PM EDT | Special Weather Statement | FFC | Hall | 52 min |
| May 29, 2:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| May 29, 3:17 PM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| May 29, 3:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 29, 6:03 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 29, 6:16 PM EDT | Special Weather Statement | FFC | Whitfield | 29 min |
| May 29, 7:05 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 29, 7:29 PM EDT | Special Weather Statement | FFC | Murray | 46 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.